# SDR ASAA2023081544616

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,177 hours, 12,156 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU GVI REFER T/C 78349007 STEP D FOUND OIL FILTER INDICATOR EXTENDED. GROUNDED - YES. REMOVED AND REPLACED LUBE FILTER ELEMENT ON APU REFER AMM 49-91-13. OPS CK GOOD, NO LEAKS NOTED OR DEBRIS ON MAGNETIC DRAIN PLUG. APU BITE CHECK NO FAULTS FOUND. SEAMC MITCH NOTIFIED.
